RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 10  


Ordinary Differential Equations
Approximate equivalence transformations
V. A. Baikov, R. K. Gazizov, N. H. Ibragimov
1659
Uniform exponents of linear systems of differential equations
E. A. Barabanov, A. V. Konyukh
1665
Linear Noetherian boundary value problems for impulse differential systems with delay
A. A. Boichuk, V. F. Zhuravlyov, A. M. Samoilenko
1677
Properties of a local Lie group that has the Hamiltonian of a finite-dimensional system as an invariant
I. S. Emel'yanova
1683
Control of Lyapunov exponents of compatible systems. I
S. N. Popova, E. L. Tonkov
1687

Partial Differential Equations
An invariant difference model for the equation $u_t=u_{xx}+\delta u\ln u$
M. I. Bakirova, V. A. Dorodnitsyn
1697
On the classification of third-order partial differential equations of Painlevé type
N. S. Berezkina, I. P. Martynov, V. A. Pron'ko
1703
On an $R$-solution generated by a differential inclusion of hyperbolic type
A. N. Vityuk
1710
Theorems on two radii on bounded domains of Euclidean spaces
V. V. Volchkov
1719
Higher Lie–Bäcklund symmetries of diagonal systems of hydrodynamic type
E. I. Ganzha
1725
A class of integral operators and applications to quasi-elliptic equations. II
G. V. Demidenko
1731
Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. I
N. G. Dokuchaev
1738
One-sided estimates for the solutions of the Cauchy problem for second-order parabolic equations in classes of rapidly growing functions. III
L. I. Kamynin, B. N. Khimchenko
1750
On solutions that are bounded and periodic in a strip of quasilinear hyperbolic systems
T. I. Kiguradze
1760
On analytic solutions of the Cauchy problem for parabolic-type equations
Yu. F. Korobeinik
1774
On the behavior of solutions of the Cauchy problem for second-order quasilinear parabolic equations
V. V. Kurta
1782
Isobaric gas flows
L. V. Ovsyannikov
1792
An a priori estimate for the solution of the biharmonic equation
V. G. Prikazchikov, A. A. Klunnik
1800
On the generalized solvability of elliptic equations with discontinuous nonlinearities
U. Raitums, A. B. Tsibulis
1806
Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations
Yu. V. Shan'ko, O. V. Kaptsov
1814

Short Communications
Approximate symmetries of an equation of van der Pol type
V. A. Baikov
1820
Normal extensions of second-order differential operators
F. G. Maksudov, Z. I. Ismailov
1823
On a class of partially invariant solutions of plane gas flows
S. V. Meleshko
1825
Formulas for the solution of the Tricomi problem for the Lavrent'ev–Bitsadze system
T. V. Chekmarev
1828

Science People
Mikhail Mikhaǐlovich Khapaev (on the occasion of his sixtieth birthday)
O. V. Anashkin, V. F. Butuzov, V. A. Il'in, E. I. Moiseev, O. P. Filatov
1830
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020